# SDR ASAA0540405

- Difficulty date: August 16, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Seal Depressor
- Part number: 6552871U503
- Condition: Cracked
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR CUTOUT SEAL DEPRESSOR CRACKED BELOW LWR HINGE CUTOUT.  REMOVED AND REPLACED IAW SRM. (K)
